# SDR WX0A201403111874

- Difficulty date: March 8, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N410NV
- Make and model: Doug MD 83
- Aircraft serial: 49965
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5936038501
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT FRAME BEAM CORRODED IN SEVERAL AREAS, BS 1174 - 1193.  REMOVED CORROSION. LOCATED, DRILLED & INSTALLED TITANIUM DOUBLER, SPACERS,  STRIP &  NUTSTRIP IAW SRM 53-05 FIGURE 123.
